# SDR GAIA9804

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356802255
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 739 - LEFT OAK AND EXPERIENCED A LOWER AFT BODY OVERHEAT LIGHT ON.  RAN CHECKLIST.  LIGHT DID NOT GO OUT.  RETURNED TO OAK AFTER DECLARING AND EMERGENCY.  AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LEFT SECTION 48 OVERHEAT LOOP PER MM 26-14-00.  OPS CHECK GOOD ON ENGINE RUN UP AT MAX POWER SETTING.  (M)
